Discussions By Condition: Sexual conditions


Posted In: Sexual conditions 0 Replies
  • Posted By: children11
  • February 26, 2008
  • 08:46 PM

I had a merina IUD inserted last week. I'm due for my period this week. My doctor told me that with the IUD, I'll probably have some cramping and spotting for a few months. But she also said that my periods will be getting lighter and lighter, then it will stop all together. So far no spotting and very little cramping every now and then. Today, the cramping is alittle more than usual. I'm thinking it's because I'm due for my period. I would get a bad cramp, then it will go away. Then another bad cramp which lasts seconds, then it will go away. The cramps are throughout the day. Is this normal with the merina IUD? Am I cramping alittle more than usual because I'm due for my period? Any suggestions?

Thank You,


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?